Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Suggest treatment for anxiety and stress

User rating for this question
Excellent
Answered by

Addiction Medicine Specialist
Practicing since : 2002
Answered : 1486 Questions
Question
Hi doctor

Hope all is well.

I am having a issue.

There is a unknown stress although I have known stress in my mid.

Have a medium low hyperventilation.

I have to explain the syndromes.

Thanks
Posted Thu, 28 Aug 2014 in Smoking and Alcohol Addiction
 
 
Answered by Dr. Preeti Parakh 7 hours later
Brief Answer:
As below.

Detailed Answer:
Hi XXXX,

Welcome back!

Rapid breathing indicates anxiety which is a common result of stress. These kinds of ups and downs are common in life. These can be managed by either medicines or non-pharmacological methods.

Among medicines, both Rivotril and Xanax, which you were taking earlier, can help overcome this temporary problem. Inderal also helps control physiological signs of anxiety. Among non-pharmacological methods, deep breathing exercises and relaxation exercises are effective.

Please let me know your problem in greater detail and the medicines you are currently taking so that I can help you better.

Best wishes.

Dr Preeti Parakh
MD Psychiatry
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Addiction Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor